# SDR AALA202404080297

- Difficulty date: April 6, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 63,995 hours, 38,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT TEST ON PTP FAULTS EMERGENCY POWER SUPPLY UNIT BATTERY FORWARD AND AFT LEFT. REMOVED AND REPLACED THE FORWARD AND AFT (AALA202404080403) EMERGENCY LIGHT BATTERIES.
